# SDR SWAA2025120140053

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 60,338 hours, 36,471 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL IN AFT GALLEY. SUSPECT AFT RIGHT COFFEEMAKER. FLT ATTENDANTS COULD NOT TURN IT OFF. TURNED OFF GALLEY POWER. SMELL DISSIPATED.   OK TO CONTINUE IAW MEL 25-10-01 SP 1B & SP 2.  PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56. FOUND AFT RT COFFEEMAKER TO BE SOURCE OF ODOR. REMOVED AND REPLACED AFT RT COFFEEMAKER IAW AMM 25-30-01.
